Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Belloni

Slightly disturbed about BP now.

Reading about BP makes me ponder now, im on about 2 weeks now of BP usage, helping a bit so far, but the risks i think are a bit off putting and make me want to stop and just go to the doctor to beg for accutane really, need some advice!

Share this post


Link to post
Share on other sites

My side effects were way way worse for accutane then they are using BP. It's been about 10 years since I have been on accutane and I still have side effects from it. I would stick with the BP.

Share this post


Link to post
Share on other sites

While BP has localized external effects, accutane has a lot of internal effects, that can really disturb you entire organism.

Share this post


Link to post
Share on other sites

speaking from an ex-accutane user:

try and stick with topical solutions. They may require more "work", but in the long run it will be better. I went on 2 cycles of accutane and I still got acne afterwards (not as bad tho). BP effects are NOTHING compared to accutane long term ones.

Share this post


Link to post
Share on other sites

I have to agree with Violetmoon. I had a few clear months after Accutane then my acne came back just as bad as before. I'm also worried about effects of Accutane that may pop up later. I wish I had never done it. It was a waste of money and health for me.

Share this post


Link to post
Share on other sites

there's an action accutane group online and there are some scary permanent physical side effects with accutane. for example, permanent chapped lips... i mean the lips are literally yellow and dry. i've also been an ex-accutane user and i still suffer from fatigue.

Share this post


Link to post
Share on other sites
there's an action accutane group online and there are some scary permanent physical side effects with accutane. for example, permanent chapped lips... i mean the lips are literally yellow and dry. i've also been an ex-accutane user and i still suffer from fatigue.

Permanantly chapped lips? Lol that's brilliant. I think it's important at this point to state the more serious and life-changing side effects from accutane such as: arthritis, osteoporosis, chronic tendonitis in many joints, irritable bowel syndrome, throat hoarseness, dry eyes, chronic fatigue, one of many immune system disorders, fibromyalgia, depression or many others. The board is called 'Accutane Survivors' for a reason - people are just getting by and not actually living their lives.

I for one have suffered unrelentless joint pain across my entire body since finishing accutane over 2 years ago.

BP vs Accutane - there's simply no question as to which one is safer. Accutane can ruin so many lives, I highly doubt BP has that effect.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×